# SDR RAIA0009048

- Difficulty date: September 22, 2000
- Submitted: September 25, 2000
- Operation: Air carrier
- Aircraft: N554HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41067
- Aircraft time: 11,866 hours, 12,626 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 5326C000
- Condition: Failed
- Location: Right Ecs
- Part time: 12,737 hours, 10,766 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

6137-JFK- RIGHT ECS BLOWING HOT AIR, DUCT OVER TEMP CAPTION ILLUMINATED.  MAINTENANCE REPLACED RIGHT ECS TEMP CONTROL VALVE.
